کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4596960 | 1336194 | 2013 | 13 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Lie bialgebra structures on the extended affine Lie algebra ∗
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Lie bialgebra structures on the extended affine Lie algebra are investigated. In particular, all Lie bialgebra structures on are shown to be triangular coboundary. This result is obtained by employing some techniques, which may also work for more general extended affine Lie algebras, to prove the triviality of the first cohomology group of with coefficients in the tensor product of its adjoint module, namely, .
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Pure and Applied Algebra - Volume 217, Issue 2, February 2013, Pages 364-376
Journal: Journal of Pure and Applied Algebra - Volume 217, Issue 2, February 2013, Pages 364-376